Contaminated heparin associated with adverse clinical events and activation of the contact system.
By Takashi Kei Kishimoto, Karthik Viswanathan, T. Ganguly, S. Elankumaran, Sean Smith, K. Pelzer, J. Lansing, N. Sriranganathan, Ganlin Zhao, Z. Galcheva-gargova and 14 more. New England Journal of Medicine, 2008
610 citations recorded by the source corpus.
Subfields: Cell Biology, Immunology and Allergy, Surgery
View Paper: https://www.semanticscholar.org/paper/6809b12207b3bb7d12cdbef330845e78cd79421e
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- D. Wallace
- L. Cox
- J. Blessing-Moore
- J. James
- D. Bernstein
- P. Lieberman
- D. Golden
- D. Khan
Citations in the corpus
- The diagnosis and management of anaphylaxis practice parameter: 2010 update. (2010, background): “Components other than the drug product itself may be the cause of significant reactions with other drugs, such as heparin.(252)”